# SDR SWIA201232502

- Difficulty date: December 17, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 29,839 hours, 25,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT ANGLE CRACK AT FS 621.00.  (C-CHECK)  INSTALLED NEW CARGO DOOR SUPPORT ANGLE AT FS 621.00 IAW SRM.
